# SDR DXTA2025061903930

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 6295
- Condition: Faulty
- Location: Anti-Skin Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ANTI-SKID INOP ANNUNCIATOR ILLUMINATED FOR APPROXIMATELY 10 SECONDS THEN EXTINGUISHED. THE SKID CONTROL CIRCUIT BREAKER AND THE POWER BRAKES CIRCUIT BREAKER DID NOT POP OUT.  REPLACED L/H MLG WHEEL SPEED TRANSDUCER IAW AMM 32-42-07. PERFORMED OPS CHECKS NO / DEFECTS NOTED AT THIS TIME.IN REF TO AMM 32-42-00. TAXIED AIRCRAFT UP AND DOWN THE RUNWAY TO VERIFY WHEELSPEED TRANSDUCER INTERMITTENT FAULT DID NO ILLUMINATE. OP'S CHECKS GOOD NO DEFECTS NOTED AT THIS TIME REF AMM 9-20-00
